# SDR C1HA200394019

- Difficulty date: October 9, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N249AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT BETWEEN L2 AND R2 INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW CHAMPION AMM 33-51-00; OPS CHECK GOOD.
